# SDR 04FDEA02936

- Difficulty date: October 15, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 43,814 hours, 6,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK STA Y= 132 RT SEAT TRACK X= -47.5 SEAT TRACK DAMAGED.  MAIN CARGO DECK STA Y= 1321 RT SEAT TRACK X= -47.5 SEAT TRACK DAMAGED AREA, SECTIONAL CUT-OUT OF SEAT TRACK REPAIR CARRIED OUT AS PER SRM 53-70-00 FIGURE 1 VOLUME I BETWEEN STA 1321 AND STA 1361 OF RBL 47.5.
